# SDR DALA1145673307

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 588
- Aircraft time: 32,966 hours, 4,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE APPROX 2 FT BELOW AND 1 FOOT FWD OF L4  DOOR.  REMOVED DAMAGES FABRICATED REPAIR PARTS PER A330 SRM 53-00-11 FIG 223.  TREATED AND PAINTED REPAIR AREA (357111) OK TO INSTALL.  (975831) INSTALLED REPAIR PER A330 SRM 53-00-11 FIG 223. (357111) (975831) REPAIR REQUIRES INSP PER AIRBUS A330 SRI  53-00-11 T TABLE 216 AT 11500 FC.
